liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Uniform asymptotic formulae for Green's tensors inelastic singularly perturbed domains with multiple inclusions
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.
Department of Mathematics University of Liverpool.
Department of Mathematics University of Liverpool.
2008 (English)In: Rendiconti Accademia Nazionale delle Scienze detta dei XL, Memorie di Matematica e Applicazioni, ISSN 1128-8582, Vol. 30, no 1, 103-158 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2008. Vol. 30, no 1, 103-158 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-43166Local ID: 72248OAI: oai:DiVA.org:liu-43166DiVA: diva2:264025
Available from: 2009-10-10 Created: 2009-10-10 Last updated: 2011-01-10

Open Access in DiVA

No full text

Authority records BETA

Maz´ya, Vladimir

Search in DiVA

By author/editor
Maz´ya, Vladimir
By organisation
The Institute of TechnologyApplied Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 299 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf